# SDR HEED9592

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 222031125276
- Condition: Cracked
- Location: Cockpit
- Part time: 798 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW CRACKED. ORDERED NEW
